Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes burning sensation in the chest and flatulence?

Answered by
Dr.
Dr. Happykumar Kagathara

Gastroenterologist, Surgical

Practicing since :2006

Answered : 434 Questions

default
Posted on Thu, 4 May 2017 in Digestion and Bowels
Question: As I mention below I'm having Esophageal Ulcers so my Doctor prescribe some medicine for ulcer and liver.
Medline Name - rablet it, rablet 20 and Eveon for liver.
Currently I'm taking above medicine daily bases but feeling GAS inside stomach.
Note: I'm having homely cooked food only rice with vegetable and weekly fish/chicken limited quantity.
but there is not chest burn or other symptoms. Only feel having gas.
Kindly advise.
doctor
Answered by Dr. Happykumar Kagathara 4 hours later
Brief Answer:
Symptoms are related to indigestion

Detailed Answer:
Hello,
I can understand your concern for your symptoms.After reviewing your attached reports I can conclude following details;
1) Although you have been diagnosed with esophageal ulcer, your present symptom of gas is not related to it.
2) This symptoms is related to indigestion. Having normal finding of stomach during endoscopy excludes the possibility of gastritis as a causative factor for indigestion.
3) You should take medication to improve digestion process in small intestine (Tab Unienzyme) and medication to improve movement of small intestine (Tab Ganaton), which would help to improve in your symptoms.
4) Also you should avoid oily, spicy, over cooked or partially cooked food.

Hope I answered your query. If you have any further doubts, I would be happy to help you.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,   ,  

Recent questions on  Rablet

doctor1 MD

Dear Sir Hope you are doing well. I am having GERD and am taking medication prescribed by you since 3rd July 2017 i.e. 3.5 months. Below is list of...

doctor1 MD

Hello Doctor, Hope you are doing well. I am following up on my dad's condition who is suffering from IBS . He was using sporlax and lactulose syrup...

doctor1 MD

I am suffering from active vitiligo and spreading rapidly.Earlier tried oral steroid(zempred, defcort ),immunomodulator (levimasole) but it gets...

doctor1 MD

I am of 17 yrs & 2 months. Height: 4 feet 8 inch, weight: 50 kg(thin). My stomach is highly rumbling. I used Rablet D tablet at midnight after...

doctor1 MD

sHi, I am 29 year old female,5ft Height, 63 kgs weight.
Problem :
I have a pricking and squeezing sensation around my chest and Heart,particularly...